Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Uneasy stomach and dizziness. What can cure GERD? What is going on?

Hello doctor,iam 32 yrs male recently iwas expeirencing dizziness and uneasy stomach.After meal i feel some sort of waves(slight diziness) in my body reaching the head.Doctor prescribed me medicine which cures GERD related .My bilirubin level is also slightly high. Docotor prescribed me medicine legalon. Iam uable to understand the actual problem.Could you guide me if iam suffering from serious issues of gastric .
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

You may be suffering from gallstones, peptic ulcer, pancreas disease or heart problem. You definitely should have some diagnostics before any treatment. You should start with abdominal ultrasound, full blood work, liver tests (AST,ALT,GGT,AP), amylase, urine analysis and heart ECG. If no findings upper GI endoscopy with Helicobacter Pylori test should be also done.

Hope this will help.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor